# SDR SWIA201231450

- Difficulty date: July 30, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 22,286 hours, 13,703 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FLIGHT ATTENDANT SEATBELT IS BINDING.  (FLT 5379)  CLEANED AND LUBED AFT RIGHT FLIGHT ATTENDANT SEATBELT HARNESS.
